By Topic

Differential equation model for accommodation magnetization

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Della Torre, Edward ; Electr. & Comput. Eng. Dept., George Washington Univ., DC, USA ; Yanik, Levent ; Yarimbiyik, A.E. ; Donahue, M.J.

We use the differential equation method of computing the accommodation magnetization in a modified Preisach model. We present the properties of this model for a Gaussian medium, and show that the resulting model has neither the congruency property nor the deletion property.

Published in:

Magnetics, IEEE Transactions on  (Volume:40 ,  Issue: 3 )